Bounded minimisers of the functional functional (Formula presented.) dx, where 0 ≦ a(·) ∈C<sup>0, α</sup> and 1 < p < q are C<sup>1, β</sup>-regular provided the sharp bound q ≦ p + α holds.

Bounded Minimisers of Double Phase Variational Integrals / Colombo, Maria; Mingione, Giuseppe. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 218:1(2015), pp. 219-273. [10.1007/s00205-015-0859-9]

Bounded Minimisers of Double Phase Variational Integrals

MINGIONE, Giuseppe
2015-01-01

Abstract

Bounded minimisers of the functional functional (Formula presented.) dx, where 0 ≦ a(·) ∈C0, α and 1 < p < q are C1, β-regular provided the sharp bound q ≦ p + α holds.
2015
Bounded Minimisers of Double Phase Variational Integrals / Colombo, Maria; Mingione, Giuseppe. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 218:1(2015), pp. 219-273. [10.1007/s00205-015-0859-9]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2814708
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 349
  • ???jsp.display-item.citation.isi??? 339
social impact